# SDR AALA202109151706

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 16,876 hours, 6,960 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE-OFF AT APPROXIMATELY 30 KNOTS THE MASTER CAUTION AND AFT ENTRY DOOR ILLUMINATED. A REJECT WAS ACCOMPLISHED WITH MAX SPEED OF 45 KNOTS. PERFORMED FIM 52-10-00, AFT ENTRY DOOR LIGHT OPERATIONS CHECK NORMAL.
